Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin Rash
Jul 28, 2010

Hi there I have been on Truvada and Efavirenz for exactly 10 days and this morning I woke up with a rash all over my body, even in my mouth feels as though it might even be in my mouth as well. I have been advised to stop taking ARV medication and once the rash is completely gone they will change me over to Truvada and Alluvia. Is this ok that I quit taking my medication and is this rash serios or should I have just pushed through and waited for my body to get used to Truvada and Efavirez? My body feels like its burning up and its not itchy though just annoying as I dont want to be seen in public looks like measeals! PLEASE HELP...

Response from Dr. Henry

Often an efavirenz rash can be treated through with symptom management and careful monitoring. If rash is very severe with eye/mouth/breathing involvement then stopping the efavirenz and switching to alternative med such as lopinavir/ritonavir is recommended. KH



Previous
drastic drop in T-Cell Count
Next
side effect of viraday ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement